1 Vol 47, No 3 (2016)

Vol 47, No 3 (2016)

Table of Contents


A GCD and LCM-like inequality for multiplicative lattices PDF
Dan D. Anderson, Takashi Aoki, Shuzo Izumi, Yasuo Ohno, Manabu Ozaki 261-270
A note on the least (normalized) laplacian eighva;ue of signed graphs PDF
Hui Shu Li, Hong Hai Li 271-278
On solvability of coupled hybrid system of quadratic fractional integral equations PDF
Kazem Ghanbari, Yousef Gholami 279-288
Hermite-Hadamard type inequalities for (p1,h1)-(p2,h2)-convex functions on the co-ordinates PDF
Wen Gui Yang 289-322
Quenching problems for a semilinear reaction-diffusion system with singular boundary outflux PDF
Burhan Selcuk 323-337
On certain integral formulas involving the product of Bessel function and Jacobi polynomial PDF
Nabi Ullah Khan, Mohd Ghayasuddin, Talha Usman 339-349
Inequalities for some classical integral transforms PDF
Piyush Kumar Bhandari, Sushil Kumar Bissu 351-356
Twin signed Roman domination numbers in directed graphs PDF
Seyed Mahmoud Sheikholeslami, Asghar Bodaghli, Lutz Volkmann 357-371

Sponsored by Tamkang University | ISSN 0049-2930 (Print), ISSN 2073-9826 (Online) | Powered by MathJax